There are no products in your shopping cart.
I am 6 months down the line after both surgery and chemoradiation for 1b1 (1 lympth node involved), have been on HRT for 3 months and was hoping that things would be getting easier now!! I was so elated after everything finished but now I find myself worrying about every little symptom as my body changes due to the menopause (I know I'm not alone here!).
I am on oestrogen only HRT at the moment and seem to be getting more and more discharge. Has anyone else had this, I wonder whether it is hormone related?? I thought it may be an infection as I have been itchy as well but thrush treatment has made no difference (in fact seems to make it worse).
Any advice much appreciated.
Diagnosed Adenosquamouscarcinoma 1b1 November 2011 Radical hysterectomy/lymph node removal 30th December 2011 1 lymph node involvement found during surgery Chemo/rads/brachy February/March 2012 Sept 2012 - 6 month checkup all clear